Hypergeometric solutions to the symmetric q-Painlevé equations

Kenji Kajiwara, Nobutaka Nakazono

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We consider the symmetric q-Painlevé equations derived from the birational representation of affine Weyl groups by applying the projective reduction and construct the hypergeometric solutions. Moreover, we discuss continuous limits of the symmetric q-Painlevé equations to Painlevé equations together with their hypergeometric solutions.

Original languageEnglish
Pages (from-to)1101-1140
Number of pages40
JournalInternational Mathematics Research Notices
Volume2015
Issue number4
DOIs
Publication statusPublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Hypergeometric solutions to the symmetric q-Painlevé equations'. Together they form a unique fingerprint.

Cite this